VOL. 46 · NO. 3 | 2016
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 46 (3), (2016)
No abstract available
Articles
Massoud Amini
Rocky Mountain J. Math. 46 (3), 693-728, (2016) DOI: 10.1216/RMJ-2016-46-3-693
KEYWORDS: 2-category, 2-groupoid, 2-Haar system, $C^*$-algebras of 2-groupoids, Induced representations, strong Morita equivalence, 18D05, 46L05, 46L55
H. Ansari-Toroghy, Sh. Habibi
Rocky Mountain J. Math. 46 (3), 729-747, (2016) DOI: 10.1216/RMJ-2016-46-3-729
KEYWORDS: Prime submodule, top module, quasi-Zariski topology, graph, vertices, annihilating-submodule, 13C13, 13C99
Elliot Benjamin, C. Snyder
Rocky Mountain J. Math. 46 (3), 749-767, (2016) DOI: 10.1216/RMJ-2016-46-3-749
KEYWORDS: geometric constructions, marked ruler, fifth roots, 51M15
Ajai Choudhry
Rocky Mountain J. Math. 46 (3), 769-799, (2016) DOI: 10.1216/RMJ-2016-46-3-769
KEYWORDS: Bilinear solutions of quadratic diophantine equations, quartic diophantine equation, quartic model of elliptic curve, quartic function made a perfect square, 11D09, 11D25
Jason DeBlois
Rocky Mountain J. Math. 46 (3), 801-862, (2016) DOI: 10.1216/RMJ-2016-46-3-801
KEYWORDS: cyclic, polygon, convex, Hyperbolic, 51M09
Song Du, Bohui Chen, Cheng-Yong Du, Xiaobin Li
Rocky Mountain J. Math. 46 (3), 863-893, (2016) DOI: 10.1216/RMJ-2016-46-3-863
KEYWORDS: Orbifold conifold, orbifold Gromov-Witten invariants, Ruan cohomology, 53D45, 14N35
Kaveh Eftekharinasab
Rocky Mountain J. Math. 46 (3), 895-913, (2016) DOI: 10.1216/RMJ-2016-46-3-895
KEYWORDS: Bounded Fréchet manifold, second order tangent bundle, Connection, vector field, 58A05, 58B25, 37C10
Guanghua Ji
Rocky Mountain J. Math. 46 (3), 915-923, (2016) DOI: 10.1216/RMJ-2016-46-3-915
KEYWORDS: Holomorphic forms, lower bound, symmetric square $L$-functions, 11F11, 11F66
Donald J. Manzoli
Rocky Mountain J. Math. 46 (3), 925-938, (2016) DOI: 10.1216/RMJ-2016-46-3-925
KEYWORDS: Ramanujan, polylogarithms, 40G99
Chris Orum
Rocky Mountain J. Math. 46 (3), 939-949, (2016) DOI: 10.1216/RMJ-2016-46-3-939
KEYWORDS: Dirichlet's theorem, arithemetic progressions, primes, topological semigroup, 11A41, 11B25, 11N13, 54H99
Marco A. Pérez
Rocky Mountain J. Math. 46 (3), 951-1010, (2016) DOI: 10.1216/RMJ-2016-46-3-951
KEYWORDS: Homological dimensions, chain complexes, Abelian model structures, Cotorsion pairs, Hovey's correspondence, 18G20, 18G35
Edgard A. Pimentel, Juliana F.S. Pimentel
Rocky Mountain J. Math. 46 (3), 1011-1028, (2016) DOI: 10.1216/RMJ-2016-46-3-1011
KEYWORDS: Slowly non-dissipative systems, Reaction-diffusion equations, Gagliardo-Nirenberg inequality, Sobolev regularity, 35B65, 35K57, 58J35
Joseph Previte, Michelle Previte, Mary Vanderschoot
Rocky Mountain J. Math. 46 (3), 1029-1054, (2016) DOI: 10.1216/RMJ-2016-46-3-1029
KEYWORDS: trees, Perron-Frobenius theory, exponential growth, vertex replacement rules, 05C05, 05C10, 05C50
Jenő Szirmai
Rocky Mountain J. Math. 46 (3), 1055-1070, (2016) DOI: 10.1216/RMJ-2016-46-3-1055
KEYWORDS: finite fields, permutation polynomials, Hermite-Dickson's theorem, 51M20, 52B15, 52C17, 52C22, 53A35
Back to Top